Bouziane’s transformation of the Petri net reachability problem and incorrectness of the related algorithm

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/70748

Show full item record


Title: Bouziane’s transformation of the Petri net reachability problem and incorrectness of the related algorithm
Author: Jančar, Petr
Date issue: 2008
Citation: Information and computation. 2008, vol. 206, issue 11, p. 1259-1263.
URI: http://hdl.handle.net/10084/70748
ISSN: 0890-5401
DOI: 10.1016/j.ic.2008.06.003
URI: http://dx.doi.org/10.1016/j.ic.2008.06.003
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics